# SDR SWAA2017011311154

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 43,774 hours, 25,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6959926
- Condition: Sheared
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  SLIDE GIRT BAR AFT HOOK RIVET SHEARED.     R & R HOOK ASSEMBLY IAW SRM.
